# SDR MALA050197

- Difficulty date: January 5, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- Aircraft time: 19,164 hours, 20,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330151
- Part serial: 1304
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY POWER SUPPLY PN 3301-51 SN 1304.  REPORTED INOP REPLACED BATTERY ASSY, UNIT PASSES CMM CHECKS.  RTS 1/6/05
